Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Reversing the Ahlfors' estimate


Author: Andrew J. Sommese
Journal: Proc. Amer. Math. Soc. 45 (1974), 242-244
MSC: Primary 32H20
MathSciNet review: 0355117
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that the Ahlfors' inequality for a complete Hermitian metric on the punctured disc with Gaussian curvature bounded below zero can be partially reversed for the averaged metric which is also complete and has the same curvature properties.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32H20

Retrieve articles in all journals with MSC: 32H20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1974-0355117-1
Keywords: Ahlfors lemma, negative holomorphic sectional curvature
Article copyright: © Copyright 1974 American Mathematical Society